MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97712
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an implanted stimulator (ins).Caller reported they are experiencing burning where the ins is implanted on their left side above their buttock.Caller reported this started about 3 weeks ago.Caller stated they went the er when they first felt the burning but were told that they don't deal with implants.Caller also stated they went to another one of their providers but were redirected back to their implanting provider who has since retired.Agent offered to send hcp listings to the patient via mail per request and recommended patient seek medical attention if necessary.Caller reported historical information that the stimulator "somehow had a problem" and they think it was replaced but they cannot recall.Caller stated they have tried for years to find a provider to help with their spinal cord stimulator (scs) but cannot find anyone.Caller said the scs does not work anymore and will not recharge.Caller states this issue started to get worse around "covid-time".Caller said they called someone a few years ago and tried to troubleshoot with the external equipment but the issue was not resolved.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24805769
Report Number3004209178-2026-06052
Device Sequence Number10682750
Product Code LGW
UDI-Device Identifier00643169109506
UDI-Public(01)00643169109506(17)150828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2015
Device Model Number97712
Device Catalogue Number97712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured09/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexMale